Sulla stabilità asintotica ed instabilità
Rendiconti del Seminario Matematico della Università di Padova, Volume 75 (1986), p. 235-245
@article{RSMUP_1986__75__235_0,
     author = {Andreev, Alexandre},
     title = {Sulla stabilit\`a asintotica ed instabilit\`a},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {75},
     year = {1986},
     pages = {235-245},
     zbl = {0586.34044},
     language = {it},
     url = {http://www.numdam.org/item/RSMUP_1986__75__235_0}
}
Andreev, Alexandre. Sulla stabilità asintotica ed instabilità. Rendiconti del Seminario Matematico della Università di Padova, Volume 75 (1986) pp. 235-245. http://www.numdam.org/item/RSMUP_1986__75__235_0/

[1] E.A. Barbascin - N.N. Krasovskij, Sulla stabilità globale del moto (in russo), Doklady Akad. Nauk SSR, 36, no. 3, 1952.

[2] N.N. Krasovskij, Stability of motion, Chap. III, Sec. 14, 15, Stanford University Press, Stanford, California, 1963.

[3] V.M. Matrosov, On the stability of motion, PMM (J. appl. math. and mech.), 26 (1962). | MR 153934 | Zbl 0123.05404

[4] L. Salvatori, Sulla stabilità del movimento, Le Matematiche, 24 (1969). | MR 412540 | Zbl 0195.38201

[5] L. Salvadori, Famiglie ad un parametro di funzioni di Liapunov nello studio della stabilità, Symposia Math., 6 (1971). | MR 279396 | Zbl 0243.34099

[6] G.R. Sell, Nonautonomous differential equations and topological dynamics, Trans. Amer. Mat. Soc., 127 (1967). | Zbl 0189.39602

[7] Z. Arstein, Topological dynamics of a ordinary differential equations, J. of Differ. Equations, 23 (1877). | Zbl 0353.34043

[8] Z. Arstein, The limiting equations of nonautonomous ordinary differential equations, J. of Differ. Equations, 25 (1977). | MR 442381 | Zbl 0358.34045

[9] A.S. Andreev, Asymptotic stability and instability of nonautonomous systems, PMM (J. appl. math. and mech.), 43 (1979). | MR 620695 | Zbl 0452.34044

[10] D.R. Wakeman, An application of topological dynamics to obtain a new invariance property for nonautonomous ordinary differential equations, J. of Differ. Equations, 17 (1975). | MR 385250 | Zbl 0431.34033

[11] J.P. Lasalle, Stability of nonautonomous systems, Nonlinear Analysis, TMA, 1 (1976). | MR 427759 | Zbl 0355.34037

[12] N. Rouche - P. Abets - M. Laloy, Stability theory by Liapunov's direct method, Springer, Berlin, 1977. | Zbl 0364.34022

[13] A.S. Andreev, Sulla stabilità asintotica ed instabilità della soluzione nulla di un sistema nonautonomo, PPM, 48 (1984).

[14] P. Bondi - V. Moauro - F. Visentin, Limiting equations in the stability problem, Nonlinear Analysis, TMA, 1 (1976). | MR 594990 | Zbl 0349.34035

[15] Z. Arstein, Uniform asymptotic stability via the limiting equations, J. of Differ. Equations, 27 (1978). | Zbl 0383.34037

[16] A. Andreev, Sulla stabilità asintotica ed instabilità, Quad. no. 15/S dell'Istituto di Matematica « F. Enriques » di Milano, (1984).

[17] A.S. Oziraner, On asymptotic stability and instability relative to a part of variables, PMM (J. appl. math. and mech. ), 37 (1973). | MR 344610 | Zbl 0295.34046